# SDR QXEA200602999

- Difficulty date: November 17, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 13,637 hours, 13,888 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT NR 2399: AUTO FEATHER SELECT NOT ILLUMINATED ON ED WITH SWITCH SELECTED.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE C/W AUTO FEATHER TEST OPS CHECK IAW TASK 61-20-00-710-805. NO FURTHER ACTION WAS REQUIRED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
